Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Quasi sure analysis of local times of anticipating smooth semimartingales 期刊论文
BULLETIN DES SCIENCES MATHEMATIQUES, 2007, 卷号: 131, 期号: 8, 页码: 697-715
Authors:  Cao, Guilan;  He, Kai;  Liang, Zongxia
Favorite  |  View/Download:92/0  |  Submit date:2018/07/30
Sobolev space  anticipating smooth semimartingales  generalized local time  quadratic variation  quasi sure convergence  (alpha, p)-modification  
Neighbourhood selection for local modelling and prediction of hydrological time series 期刊论文
JOURNAL OF HYDROLOGY, 2002, 卷号: 258, 期号: 1-4, 页码: 40-57
Authors:  Jayawardena, AW;  Li, WK;  Xu, P
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
local models  chaos  neighbourhood selection  generalized degrees of freedom  hydrological time series